I carry Visine in my purse and I am not a sufferer of dry itchy allergy eyes.
I have been told that I was in the stage of my depression/anxiety journey called blunting.
blunting: a decrease in the intensity of emotional expression from the level one would normally expect as a reaction to a specific situation.
I toss between settling into being blunt or tweaking and self talking myself into a more "normal" state of being. This is the tricky thing about being me.
A. Wean down and possibly panic....or
B. Add a few more mg and resemble a zombie...
The answer for now is neither Neither A nor B. It is VISINE!
I have somewhat enjoyed my stay in the land of blunting. For a time I was very satisfied not feeling happy or sad. It was refreshing to not deal with emotions at extremes. While trying to tweak medications and leave the land of blunting proves difficult I am now realizing I have forgotten how to react to situations happy and sad. It takes a lot of energy.
So, you ask..Where does the Visine fit in to all of this? I was having coffee with a friend and telling her about my recent endeavor to leave the land of blunting. I would like to again be able feel the strong emotion of happiness and not just the thoughts of being happy. This for me involves a very long process of tweaking meds. The part that is hardest for me is THE FUNERALS. See, I am also a PW (Pastor’s wife) and I know for a fact the very first time I realized I had no emotion was at a funeral of someone I really knew, really enjoyed, and was really going to miss. Everyone around me had tears flowing from their eyes and audible sobs as I sat there. I began to feel very self-conscious of what I must look like to the mourning families at all the funerals I attend. I must look like a stone cold hard woman. YUCK that is not really me.
My very dear friend looked at me and said: “Just put some Visine in your purse! Before you walk into church squirt a little in each eye, let the make-up run appropriately and grab a tissue.”
So, instead of trying to rush through the process of medication changes I am now at a much slower steady pace thanks to the Visine in my purse!